# SDR AALA200802544A

- Difficulty date: November 21, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 87,160 hours
- Engine: Ge CF680C2B6
- Engine time: 14 hours
- System (JASC): 8300 · Accessory Gearboxes
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Eng Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT FCF - APPROXIMATELY FIVE MINUTES AFTER LEVEL OFF AT 40000 FEET OIL QUANTITY INDICATION ILLUMINATED OR NUMBER TWO ENGINE THEN WENT RAPIDLY TO ZERO.  OIL PRESSURE BEGAN TO DROP AND OIL TEMPERATURE BEGAN TO RISE.  REDUCED ENGINE TO IDLE.  ON DESCENT OIL QUANTITY BEGAN TO RISE AND OIL PRESSURE AND TEMPERATURE NORMALIZED.  OIL TEMPERATURE OR PRESSURE NEVER WENT TO AMBER BAND.  NO EICAS MESSAGE ON OIL QUANTITY.  RETURNED TO SJU AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER TWO ENGINE ON 25 NOV AT JFK DUE TO INLET GEARBOX SEAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
